# SDR 97FDEA00072

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5270 · Door Warning System
- Part: Warning Switch
- Condition: Stuck
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIR CONDITIONER WOULD NOT PRESSURIZE AFTER TAKEOFF.  AIR TURNBACK.  FOUND AFT CARGO DOOR OPEN AND DOOR WARNING SWITCH STUCK.  FREED SWITCH, CLOSED DOOR AND OPS CK GOOD.
